# SDR REXA2013063001325

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 22,941 hours, 16,277 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE AFTER PUSH BACK.  R & R STEERING ELECTRONIC CONTROL UNIT IAW AMM 32-51-10.  PERFORMED AN OPERATIONAL TEST IAW 32-51-10.  OPS TEST GOOD AT THIS TIME.
